# SDR HEEA202501020001

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N932PH
- Make and model: Skrsky S92A
- Aircraft serial: 920164
- Aircraft time: 9,564 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 9235115100050
- Part serial: A17300285
- Condition: Making Metal
- Location: Main Rotor
- Part time: 5,478 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LN CRUISE ON A FLIGHT FROM HMA TO GB-386 POSEIDON, A MGB CHLP CAUTION ILLUMINATED, FOLLOWED BY INPUT 2 CHIP CAUTION APPROXIMATELY 4 MINUTES LATER. CREW DEVIATED TO KHUM UPON FIRST CAUTION.
